MathSciNet Relay Station
MathSciNet bibliographic data
MR607119 (82i:60121) 60J05 (60G05)
Ramakrishnan, S. Finitely additive Markov chains. Trans. Amer. Math. Soc. 265 (1981), no. 1, 247–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement